# SDR QMLA2017121917140

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N609CF
- Make and model: Agusta A119
- Aircraft serial: 14018
- Aircraft time: 4,207 hours, 8,901 cycles
- Engine: Pwa PT6B37A
- Engine time: 2,900 hours, 7,828 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Part time: 4,207 hours, 8,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PILOT WASHED AIRCRAFT,  BS 8081, WL 1300 ON PILOTS SIDE OF TAIL BOOM THERE WAS A 2.5 INCH CRACK SEEN BETWEEN THE MOUNTED STRINGER RIVET LINES.   A SECOND CRACK WAS LOCATED AT BS 8085, WL 1400 ON PILOTS SIDE OF TAILBOOM THERE WAS A 2.25 INCH CRACK NOTED AFTER A DYE PEN INSPECTION ON THE UPPER STRINGER RIVET LINE.  AFTER FURTHER INSPECTION, A THIRD CRACK WAS LOCATED AT BS 7826, 3 INCHES LEFT OF BL ON ATTACHMENT RING FOR FLUX VALVE AND VHF ANTENNA COVER SUPPORT. CRACK ON ATTACHMENT RING IS APPROXIMATELY 2.25 INCHES LONG THROUGH RING CHANNEL.
